MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS POLY TIBIAL BUSHING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS POLY TIBIAL BUSHING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 150480 - oss axle - 469410; 150477 - oss poly femoral bushings - 354010; 150493 - oss reinforced yoke - 933270; 150410 - oss tibial poly bearing 12mm - 581070; 150478 - oss poly lock pin - 794330; 150425 - oss mod tib baseplate 83mm - 978210; 150362 - oss cemented im stem 13mmx90mm - 178750.The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00632, 0001825034-2021-00634, 0001825034-2021-00635, 0001825034-2021-00636, 0001825034-2021-00637, 0001825034-2021-00638, 0001825034-2021-00639.
 
Event or Problem Description
It was reported that the patient underwent a right knee revision.Subsequently, the patient was revised due to unknown reasons approximately three days later.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receiving additional information of the reported event, it was determined to be not reportable under this file, but reported under (b)(4).The initial report should be voided.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable under this file, but reported under (b)(4).The initial report should be voided.

Brand Name
OSS POLY TIBIAL BUSHING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11415334
Report Number0001825034-2021-00631
Device Sequence Number17030273
Product Code JDI
UDI-Device Identifier00880304002258
UDI-Public(01)00880304002258(17)250522(10)545940
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberN/A
Device Catalogue Number150476
Device Lot Number545940
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/20/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;